MathSciNet Relay Station
MathSciNet bibliographic data
MR1384392 (97e:26010) 26B25 (49J52 52A41)
Alberti, Giovanni On the structure of singular sets of convex functions. Calc. Var. Partial Differential Equations 2 (1994), no. 1, 17–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement